Agler, J, Lykova, Z and Young, NJ orcid.org/0000-0003-2707-1450 (2019) Characterizations of Some Domains via Carathéodory Extremals. Journal of Geometric Analysis, 29 (4). pp. 3039-3054. ISSN 1050-6926
Abstract
In this paper we characterize the unit disc, the bidisc and the symmetrized bidisc G={(z+w,zw):|z|<1, |w|<1} in terms of the possession of small classes of analytic maps into the unit disc that suffice to solve all Carathéodory extremal problems in the domain.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Carathéodory extremal problem; Kobayashi extremal problem; Complex geodesics; Bidisc; Symmetrized |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 17 Sep 2018 10:20 |
Last Modified: | 14 Oct 2019 14:31 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s12220-018-0059-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:135727 |
Download
Filename: Agler2019_Article_CharacterizationsOfSomeDomains.pdf
Licence: CC-BY 4.0